# SDR AALA202306288462

- Difficulty date: June 21, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 185A13109
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER RIB AFT OF REAR SPAR AT ELEVATOR STATION 24.90 HAS CORRODED FASTENER HOLES. REPAIRED RIB PER EA 344629.
